# SDR AALA202010269012

- Difficulty date: October 25, 2020
- Submitted: October 27, 2020
- Operation: Air carrier
- Aircraft: N534UW
- Make and model: Airbus A321-231
- Aircraft serial: 3989
- Aircraft time: 39,555 hours, 14,308 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FLASHLIGHT AIRCRAFT LEFT INOPERATIVE.  REMOVED AND REPLACED AFT LEFT EMERGENCY FLASHLIGHT BATTERY.
